# SDR P5CA9801266

- Difficulty date: August 9, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Damaged
- Location: Lt Te Midflap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD MIDFLAP HAS HOLE IN UPPER SURFACE JUST AFT OF INBOARD CARRIAGE.  REMOVED DAMAGED SKIN AND REPAIRED WITH FIBERGLASS DOUBLERS IAW SRM 51-40-09.
